# SDR DALA2018082005138

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 71,173 hours, 52,983 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Cracked
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TAILCONE RELEASE CABLE CONDUIT, RT SIDE WAS CRACKED THROUGH.    REPLACED THE CONDUIT IAW AMM 53-53-00.
